Hello, a family member had brain radiation 2 mths ago. Just recently she started feeling ill to her stomach, dry brittle hair, and very sleepy. What would cause these symptoms after radiation? Does this sound like a thyroid issue from the radiation?
Has she been back to the doctor? Has she had he thyroid tested at all?
My cousin, dad and uncle all had brain radiation - and i know others that had it done in other areas of the body, and they all were tired - they need to heal.
Sick to the stomach can be the meds, the illness, so many things... not sure about thyroid. Is she still on steroids?
Radiation can have a lot of side effects that happen later - necrosis, etc. so your family member should be monitored for changes.
It can be to reduce inflammation, not just for the radiation, but for the tumor. Dexamethasone, prednesone etc. When was her last doctor appointment? She should head back and get another scan and have them examine her - just in case. They can reassure you if it is side effects, meds, or something else.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.